# SDR ASOA200801652

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 13,259 hours, 11,238 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 0 DEGREES WHEN LANDING IN GRR, RAN QRH, DECLARED AN EMERGENCY AND A 0 FLAP LANDING UNEVENTFUL.  EMERGENCY DECLARED.  FLT 5599.  FOUND MOISTURE IN TORQUE TUBE.  DRIED, LUBED, OP CHECKED IAW AMM 27-54-01.
